Personnel Information

写真b

MIYAWAKI Koji

Organization
School of Economics
Research Fields, Keywords
計量経済学, ベイズ統計学, マルコフ連鎖モンテカルロ法, Bayesian econometrics, Markov chain Monte Carlo method
Profile
私の研究課題は、マルコフ連鎖モンテカルロ法とその計量経済学への応用です。マルコフ連鎖モンテカルロ法とは、任意の分布から乱数を発生させる方法の一つです。
 計量経済学では、主に統計的モデルのパラメータの期待値などを推定する際に用いられます。
 そして、複雑な統計的モデルを用いた分析である場合、パラメータに関する解析的な計算などが困難になることがあります。そのような状況では、マルコフ連鎖モンテカルロ法が有用です。実際、金融やマクロ経済学を始めとして、様々な分野でマルコフ連鎖モンテカルロ法が用いられるようになってきています。また、従来は分析できなかった統計的モデルの分析にも本手法が応用されるようになっています。私は、マルコフ連鎖モンテカルロ法自体の研究を行うと共に、その計量経済学への応用、消費者行動の分析など、を行っています。

Degree 【 display / non-display

  • Degree name:博士(経済学)
    Classified degree field:Humanities & Social Sciences / Economic statistics
    Conferring institution:The University of Tokyo
    Acquisition way:Coursework
    Date of acquisition:2009.03

Career 【 display / non-display

  • Affiliation:Kwansei Gakuin University
    Title:Associate Professor
    Date:2012.04 -

Association Memberships 【 display / non-display

  • Academic society name:日本統計学会
    Academic country located:Japan

Research Areas 【 display / non-display

  • Research field:Humanities & Social Sciences / Economic statistics

Papers 【 display / non-display

  • Language: English
    Title: Space-varying coefficient simultaneous autoregressive models for the structural analysis of residential water demand
    Journal name: Spatial Economic Analysis 8 (4), pp. 498-518
    Date of publication: 2013.12
    Author(s): MIYAWAKI Koji

    Type of publication: Research paper (scientific journal)
    Co-author classification: Single Author

  • Language: English
    Title: Panel data analysis of Japanese residential water demand using a discrete/continuous choice approach
    Journal name: Japanese Economic Review 62 (3), pp. 305-429
    Date of publication: 2011.09
    Author(s): MIYAWAKI Koji

    Type of publication: Research paper (scientific journal)
    Co-author classification: Multiple Authorship

  • Language: English
    Title: Tobit model with covariate dependent thresholds
    Journal name: Computational Statistics & Data Analysis 54 (11), pp. 2736-2752
    Date of publication: 2010.11
    Author(s): MIYAWAKI Koji

    Type of publication: Research paper (scientific journal)
    Co-author classification: Multiple Authorship

  • Language: Japanese
    Title: 再帰的に切断された多変量正規分布を用いた線形制約下の多変量 正規分布からの乱数発生法
    Journal name: 日本統計学会誌 38 (1),pp. 83-107
    Date of publication: 2008.09
    Author(s): 宮脇 幸治

    Type of publication: Research paper (scientific journal)
    Co-author classification: Single Author

Research Projects 【 display / non-display

  • Research category:Grant-in-Aid for Young Scientists(B)
    Project year:2015.04 - 2018.03
    Title:複数選択及び重複選択を考慮した離散選択モデルへのベイズアプローチ

      Show links to external sites

  • Research category:Grant-in-Aid for Young Scientists(B)
    Project year:2012.04 - 2015.03
    Title:ベイジアンアプローチを用いた離散連続選択モデルのノンパラメトリック推定

      Show links to external sites